allergic to Doxycycline 100mg

Hi everyone thank you all for your replys to my question i do have another one for you.Ive had haemophylis influenzae and tried different antibiotics which ive mentioned before.My question this time is ive been on Doxyycline and have noticed once before that my eyes have gone blurred but took no notice.This time ive been on them 10 days and this was getting bad also i got spots.The doc said i was allergic to the tablets.Hes told me to stop taking them and gave me some others.Does this mean all the the others have been a waste of time and not done anything?

3 Replies

oldestnewest
  • Hi kay1400

    No the antibiotics would still have worked, however its important in view of your recent history that you avoid Doxycycline from now on.

    Regards

    Vicky

  • Oh thank goodness you've stopped taking them now. You've been unlucky, problems with eyesight are a rare s/e of doxy but can happen.

    If anything unusual happens in the future with another drug, stop taking it immediately & contact your dr or pharmacist. I had an unusual s/e from an antibiotic once, but I didn't relate it to the drug and carried on taking it for another 2 weeks. I am still dealing with the after-effects :( so now, if in doubt I always phone the pharmacy for advice, they know more about drugs & are easier to get hold of, esp in the evenings

    FF xx

  • Thank you

You may also like...